Healthdirect Australia is not responsible for the content and advertising on the external website you are now entering.
Brand name: Paracetamol 500 mg and Ibuprofen 200 mg (David Craig) TM
Active ingredients: paracetamol + ibuprofen
What it is used for
Temporary relief of acute (short term) pain and / or inflammation associated with headache, migraine headache, tension headache, sinus pain, toothache, dental procedures, backache, muscular aches and pains, period pain, sore throat, tennis elbow, rheumatic pain and arthritis, and the aches and pains associated with colds and flu.
How to take it
The way to take this medicine is: Oral. This medicine is taken by mouth.
- Store below 30 degrees Celsius
- Shelf lifetime is 36 Months.
You should seek medical advice in relation to medicines and use only as directed by a healthcare professional.
Always read the label. If symptoms persist see your healthcare professional.
Visual appearance
White coated, caplet shaped tablet
Do I need a prescription?
The packs below are available from a pharmacy without prescription. It is
- 10 Tablets pack
- 12 Tablets pack
- 2 Tablets pack
- 4 Tablets pack
- 5 Tablets pack
- 6 Tablets pack
- 8 Tablets pack
The packs below are available from a pharmacy without prescription. It is
- 16 Tablets pack
- 20 Tablets pack
- 24 Tablets pack
- 30 Tablets pack
Pregnant or planning a pregnancy?
For the active ingredient paracetamol + ibuprofen
You should seek advice from your doctor or pharmacist about taking this medicine. They can help you balance the risks and the benefits of this medicine during pregnancy.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems
Need more information?
These trusted information partners have more on this topic.
Top results
Paracetamol/ibuprofen combinations for acute pain - NPS MedicineWise
Paracetamol/ibuprofen combinations may be an alternative to codeine-based analgesics for short-term management of pain. Find out more
Read more on NPS MedicineWise website

Combined ibuprofen/paracetamol medicines - NPS MedicineWise
The combination of paracetamol and ibuprofen has been assessed in a variety of acute pain states but has been best studied in people after dental surgery
Read more on NPS MedicineWise website

Top results